# SDR HALA0800814

- Difficulty date: October 17, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 86,175 hours, 19,537 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - MAIN TANK XFERRED FUEL 3100LBS INTO CTR TANK.  BOTH MAIN TANKS REMAINED BALANCED.  TOTAL QTY IND ACCURATE (MATCHED FLT PLAN FUEL QTY) CENTER TANK QTY INCREASED TO 3100LBS OVER A 2 HR PERIOD.  AS PER VERBAL FROM INBD CREW CTR TANK INCREASED JUST AFTER T/O TO APPROX 1200 LBS THEN INCREASED TO 3100 LBS.  FUEL PUMPED OUT DURING FLT THEN FUEL NEVER RE-ENTERED TANK.  FUEL QTY BITE CKD W/NO FAULTS.  FUEL XFERRED BETWEEN TANKS & NO UNWANTED XFER.  MANIFOLDS PRESS FOR 1 HR NO UNWANTED XFER.  OK FOR SERVICE.
